A small sample correction for tests of hypotheses on the cointegrating vectors
Soren Johansen
Journal of Econometrics, 2002, vol. 111, issue 2, 195-221
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (32)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(02)00104-5
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A Small Sample Correction for Tests of Hypotheses on the Cointegrating Vectors (1999)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:111:y:2002:i:2:p:195-221
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().